Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Expected period yesterday. Can I take Primolut without the risk of spotting?

Hi Dr, I expected my period to be yesterday but I might calculated it wrong. since it did not start yesterday and I need to travel after 5 days I dont want it to come this month or think about it. I have norethisteron( Primolut N 5mg)my GP told me to take it 3 times/day starting before 3 days of my mentruation starting day which I have not taken it yet. can I use it from today without the risk of blood spottings afterwards?? taking into account that I did not have sexual cntact for more than 5 months.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
You can pretty well start the therapy as advised by your GP, but i cant guarantee that you wont have any spotting in the coming few hrs or days since you are already late.It should have been started 3 to 5 days earlier .Well try the advise of your GP and good luck
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor